# SDR ASAA9940144

- Difficulty date: August 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - DURING MAINTENANCE CHECK, FOUND THE AFT 4 EMERGENCY EXIT TRACK LIGHTS TO BE INOPERATIVE.  RECONNECTED WIRING TO LIGHTS AND RELAMPED, LIGHTS OPERATED NORMALLY.  (M)
